# SDR YYFA201000022

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 39,377 hours, 39,366 cycles
- Engine: Pwa JT8D219
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NOSE GEAR DOORS APPARENTLY DID NOT CLOSE PROPERLY ACCOMPANIED BY LOUD AIR NOISE AND VIBRATION.
